Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

3 articles for “Limiting distributions”

Set a search alert
Research ArticleOpen accessIn the keywordsAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisProblem statement: Hotelling's T2 statistic has been well documented in the existing literature and exact as well as asymptotic results have been obtained. In the present article, we focus on an important particular case of T2 and we note that, there is no clear way to show, how univariate results, used in the theory of Student’s t statistic, could be … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,660 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudProblem statement: We considered two types of sequences of ordered statistical discrete data i1, i2…in, 1≤i1≤ i2≤… in≤n and ij = 1,2,…,n, j = 1,2,…,n. The first type is the order statistics of a sample of size n taken from the uniform discrete distribution on the set S = {1,2,…,n}, n ∈ N+. The other type is the increasing ordered … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Uniform Truncated Negative Binomial Distribution and its PropertiesBahady I. Kamel, Shaban E. Abo Youssef, Mohamed G. SiefA new three parameters continuous distribution which is named the Uniform Truncated Negative Binomial (UTNB) distribution is introduced. It has the uniform and the Marshall-Olkin extended uniform distributions as sub-models. Some reliability and statistical properties of the new distribution are derived, including the shape behavior of the density and hazard rate functions, the mean residual life, moments and moment generating … …Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 29 Nov 2016 · 7,308 accessesView PDFCite